MathSciNet Relay Station
MathSciNet bibliographic data
MR1620346 (99g:60113) 60J10 (60G40 62E25)
Fill, James Allen An interruptible algorithm for perfect sampling via Markov chains. Ann. Appl. Probab. 8 (1998), no. 1, 131–162.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement